| Model Number |
D020 |
| Medical Device Problem Codes |
Over-Sensing (1438); Pacing Problem (1439)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) and right ventricular (rv) lead delivered inappropriate anti-tachycardia pacing (atp) due to myopotential oversensing on the shock channel.Technical services (ts) reviewed and provided reprograming options.This icd and rv lead remain in service.No adverse patient effects were reported.